# SDR ASOA2014041610364

- Difficulty date: March 24, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 14,787 hours, 10,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

141ALF CRAWLWAY FLOOR SUPPORT CORRODED, BS 280.  R & R FLOOR SUPPORT IAW SRM 51-42-13-0001-001, SRM 51-42-21-001-001, SRM 51-42-06-001-001, SRM 51-42-15-001-001 AND DWG CC670-34256.
